MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Ext Set, Smallbore with Clave¿; stopcock, i.v. set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Ext Set, Smallbore with Clave¿; stopcock, i.v. set
Catalog Number 011-C3302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
Ext Set, Smallbore with Clave¿
Common Device Name
stopcock, i.v. set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA
MX 
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50652670
Report Number9617594-2026-01189
Device Sequence Number21467216
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown